# SDR AALA202407030383

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 64,993 hours, 38,516 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT #22 ABC AND SEAT #23 ABC EMERGENCY LIGHT WHITE LED INOP. REPLACED BROKEN PIN CONNECTOR BETWEEN SEAT 23 &22 IAW ASM 33-51-04. OPS CHECK GOOD.
